# SDR 2003F00336

- Difficulty date: December 20, 2001
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 652919510
- Condition: Cracked
- Location: Lt Wing
- Part time: 34,220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING NR 4 FLAP TRACK FAIRING OUTBOARD TRACK, BEARING GUIDE, CRACKED.  REMOVED AND REPLACED TRACK IAW B727 SRM 51-10-01.  (M)
